Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Homogeneous polynomials with a multiplication theorem


Author: O. C. Hazlett
Journal: Trans. Amer. Math. Soc. 31 (1929), 223-232
MSC: Primary 13B25
DOI: https://doi.org/10.1090/S0002-9947-1929-1501478-4
MathSciNet review: 1501478
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13B25

Retrieve articles in all journals with MSC: 13B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1929-1501478-4
Article copyright: © Copyright 1929 American Mathematical Society